≡ ▼ LINKS
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Side Effects of inhaled STERIODS

can someone please suggest a remedy to help my son from the behavioral side effects of inhaled steriods??
my sone was very sick with asthma /cold last week and needed to be treated with oral steriods for 5 days then after that we started inhaled steriods 2puffs 2 times a day. Last night i think he experienced a 'roid rage'. we were out to dinner and he became upset over something and just lost it. he was angry and demanding and violent. i have only ever seen him act this way when on oral steriods but this was even worse. it lasted 45 min and my husband had to physically hold him down to preven him from hurting himself or running away.
my son just turned 5 and is a VERY loving, well behaved child. he felt awful after it happened because he knew it was so unlike him.
can anybody help????
 
  mullek79 on 2009-09-02
This is just a forum. Assume posts are not from medical professionals.

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.